# SDR CA140522007

- Difficulty date: February 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: DL1028M60
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, THE RUDDER TRIM INDICATOR DID NOT MOVE WHEN THE TRIM SWITCH WAS ACTUATED.  THE CREW RADIOED IN TO SAY THAT THEY WERE RETURNING AND THEY LANDED WITH NO INCIDENT.  THE ENGINEERS WERE IMMEDIATELY IN ATTENDANCE AND DIAGNOSED THE RUDDER TRIM ACTUATOR HAD FAILED.  THE ACTUATOR WAS REPLACED AND TESTED IAW THE AMM AND THE ACFT WAS RETURNED TO SERVICE.  REPLACEMENT DID RECTIFY DEFECT.
